# SDR AALA201607299024

- Difficulty date: June 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: D5391679300000
- Condition: Corroded
- Location: Frames 21-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. AFT AVIONIC COMPARTMENT AIR DUCT BETWEEN FRAMES 21 - 23 FROM STRINGERS 30 - 32L  IS CORRODED ON FLANGE. REMOVED AND REPLACED THE AIR DUCT IAW SRM A319 51-72-11 AND DRAWING D53916795.
